Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Having acid reflux after diverticulitis, hiatal hernia, taking probiotics, healthy food, tongue and throat sore. Suggestions?

i ve had acid reflux for 2 months after diverticulitis . i also have a hiatal hernia . been through cipro (got fever), flagyl , massive probiotics, enzymes, tagamet LOTS of tums, eating healthy and it feels like i have a menthol sock in my throat and my tongue is sore. always feels like i did a shot of whiskey and all the heat comes up. tagamet used to work, not any more. what do i do?!
Asked On : Sun, 2 Sep 2012
Answers:  1 Views:  189
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dentist 's  Response

Tongue sore has to be treated based on the cause for soreness of tongue underlying.

Apply topical steroid on the affected area.

Vitamin b complex as well as iron supplements has to be administered.

Maintain oral hygiene well.

Plenty of fruits as well as fluids has to be ingested.

Avoid spicy foods.

Discontinue tobacco or pan chewing if you practice any.

Take care.
Answered: Mon, 23 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor